RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 58–67 (Mi mz3050)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraic polynomials with integer coefficients deviating little from zero on an interval

B. S. Kashin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (710 kB)

English version:
Mathematical Notes, 1991, 50:3, 921–927

Bibliographic databases:

UDC: 517.5
Received: 12.04.1991

Citation: B. S. Kashin, “Algebraic polynomials with integer coefficients deviating little from zero on an interval”, Mat. Zametki, 50:3 (1991), 58–67; Math. Notes, 50:3 (1991), 921–927

Citation in format AMSBIB
\Bibitem{Kas91}
\by B.~S.~Kashin
\paper Algebraic polynomials with integer coefficients deviating little from zero on an interval
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 58--67
\mathnet{http://mi.mathnet.ru/mz3050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162014}
\zmath{https://zbmath.org/?q=an:0782.11007|0736.11014}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 921--927
\crossref{https://doi.org/10.1007/BF01156135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3050
  • http://mi.mathnet.ru/eng/mz/v50/i3/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pritsker I., “Small Polynomials With Integer Coefficients”, J. Anal. Math., 96 (2005), 151–190  crossref  mathscinet  zmath  isi
    2. R. M. Trigub, “Chebyshev Polynomials and Integer Coefficients”, Math. Notes, 105:2 (2019), 291–300  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:277
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020